# SDR COMA0060876

- Difficulty date: November 1, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 7,106 hours, 7,250 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE MESSAGE DURING LANDING GEAR EXTENSION.  COULD NOT DUPLICATE.  NO FAULT CODES IN PSEU.  AIRCRAFT RETURNED TO SERVICE.
